ITEM METADATA RECORD
Title: On error-free filtering of finite-state singular processes under dependent distortions
Authors: Prelov, V. V. ×
van der Meulen, Edward #
Issue Date: Oct-2007
Publisher: Consultants Bureau
Series Title: Problems of Information Transmission vol:43 issue:4 pages:271-279
Abstract: We consider the problem of finding some sufficient conditions under which causal error-free filtering, for a singular stationary stochastic process X = {X-n} with a finite number of states from noisy observations is possible. For a rather general model of observations where the observable stationary process is absolutely regular with respect to the estimated process X, it is proved (using an information-theoretic approach) that under a natural additional condition, the causal error-free (with probability one) filtering is possible.
ISSN: 0032-9460
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Statistics Section
Mathematics - miscellaneous
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy

 




All items in Lirias are protected by copyright, with all rights reserved.

© Web of science